# SDR SWIA202164537

- Difficulty date: December 9, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK 3-2 FWD INBD SIDE ROLLER SEIZED   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED L/H SLAT TRACK 3-2 FWD INBD SIDE ROLLER WITH NEW ROLLER REF CRJ 700 AMM 27-81-44-000-803-A01 & 27-81-44-400-803-A01.
